Forum

Doctors again!

Hi everyone I might as well reserve a seat at the doctors because i am there so much, getting sick of it now. On tuesday my legs went numb, went to a&e where they did a cursery exam and said they could not find a definitive reason for it and sent me home. Since then i have had excruciating pain in my legs not relieved by painkillers and yesterday my left side of my face went numb, rang the docs and because had no other symptoms said to go in today. Surely this can’t just be because of vit d? these new sympton are worrying me so lets see what the doc says. Claudette x

Good luck and let us know how you get on. Sam x

Doesn’t sound like something low vitamin D can cause.

Good luck at the appointment. (I’d love to hear the GP’s explanation if he/she claims it’s the vit D!)

Karen x

Good luck

Reemz

X

Hi everyone Well the doctor was really good he reviewed all my notes and the letters from the neuro and said that they should never have discharged me as my symptoms and physical exam suggest ms even if my mri is clear. He is writing to the neuro to tell him about my new symptoms and is requesting a second opinion from a specialist. For now for the nerve pain he has put me on amitryptaline. Thank you for your support hope you are all well. Claudette x

That’s great Claudette! Hope you feel better soon and get some answers from a second opinion.

Mags xx

Sorry your going through this but glad to hear your GP is on the ball.

I was told before DX that the chest pains (that I now know was the MS hug), a limp left arm and pins and needles in my head was just stress. This was after an episode of about 3-4 months were I went numb from my right toes to my chest and lots of sensory symptoms.

You say your MRI was clear. Was it a brain and spinal MRI?

Lindsay x

I hope ypu get some answers soon Claudette .

Im back on the amitriptyline now 30mg, its seems to be helping a little ,but my face is still numb especially my nose .My nose feels like im in the antarctic.

Sam x

Hi lindsey I had an mri of the brain and c spine x

Hi Sam The dose the doc has given me is 10mg. I have been taking it for two nights but still in pain during the day. Does it take a while to work or should it start straight away? Claudette x

Yes, it can take a while to work. Maybe a week or two, but it varies. If you don’t notice a difference soon, best to see the GP - you might need a higher dose, or something else.

Karen x